MathSciNet Relay Station
MathSciNet bibliographic data
MR741012 58A12
Golʹdshteĭn, V. M.; Kuzʹminov, V. I.; Shvedov, I. A. A property of de Rham regularization operators. (Russian) Sibirsk. Mat. Zh. 25 (1984), no. 2, 104–111.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement